| Model Number |
U357554 |
| Medical Device Problem Codes |
Material Rupture (1546); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number for the reported malfunction was provided, therefore, a lot history review was performed.The device was returned to the manufacturer for evaluation.Therefore, the investigation is confirmed for the reported balloon rupture and device detachment issue.The definitive root cause for the reported balloon rupture and device detachment could not be determined based upon available information.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates the model u357554 pta balloon dilatation catheter allegedly experienced material rupture and detachment of device or device component.The report was received from a single source.This malfunction involved patient with no known impact to the patient.The patient's age, gender and weight was not provided.